# SDR CALA2011031700152

- Difficulty date: December 13, 2010
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 42,113 hours, 22,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 867 LEFT HAS CRACK INDICATION BETWEEN STRINGER 8&9 AT A/C SUPPORT BRACKET ATTACHMENT HOLE.  REMOVED BRACKET, PERFORMED HFEC, REMOVED DAMAGED AREA, FABBED ANGLES AND INSTALLED ANGLES AND BRACKETS IAW EA 5310-04498 AND B737 SRM 51-20-01.
